# SDR DHL2003747514

- Difficulty date: May 12, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- Aircraft time: 54,720 hours, 29,893 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Condition: Cracked
- Location: Press Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, AFT PRESS BULKHEAD BS 1183 LBL 36.4 VERTICAL BEAM CRACK INDICATION WL 149 APPROX IS ABOUT 1 INCH LONG NDT, CONFIRMED.  STOP DRILLED CRACK IAW B-727 SRM 51-10-1.  AREA HFEC INSPECTED AND VERIFIED CRACKS END IN STOP DRILL HOLES.  INSTALLED S/B REPAIR PARTS IAW S/B 727-53-0192 REV 1 FIG 2.  P/N 65C34488-2 PO 312649, 65C34488-3 PO 312660.
